# SDR AALA201803089007

- Difficulty date: March 4, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 20,948 hours, 8,286 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4877
- Condition: Odor
- Part time: 20,948 hours, 8,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ODOR IN CABIN.   DISSAPPATED AFTER 10 MINUTES.  REMOVED & REPLACED APU IAW AMM.
